# SDR UIEA2021060701284

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 95,066 hours, 18,764 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D02720
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG ANALOG N2 STATUS MESSAGE 2+10 IN FLIGHT( PERFORMED FIM 73-21 FT901 RESISTANCE CHECK GOOD B/W PINS 3&4 ON N2 SPEED SENSOR.PERFORMED ENG RUN IAW AMM 71-00-00 MSG REMAINED.REMOVED AND REPLACED L ENG N2 SPEED CARD IAW WDM 77-12-12.AFTER MULTIPLE ENG RUNS STATUS MSG REAPPEARED ONLY WHEN L EICAS COMPUTER WAS SELECTED. REMOVED AND REPLACED L EICAS COMPLUTER IAW AMM 31-41-02.PERFORMED EICAS SOFTWARE LOAD IAW AMM 32-41-02, OPS CHECK GOOD. PERFORMED ENG RUN IAW AMM 71-00-00, OPS CHECK GOOD, NO STATUS MSG FOR L ENGINE ANALOG N2.  )
